i was given this drug and strait after coming off it every single thing the drug did in the skin reversed to a far more extreme version off acne this drug has gives you completly false improvment when on it then tottally reverses afterwards to a far more extreme untouchable version of acne where it was not before taking it, ask your drs why the mauntanence dose is not mentioned on the drug info that comes with the drug and ask them just what is it maintaining ?
Who was told about a maintanence dose off accutane after the 4 months full dosage of the drug?
Added 18 Aug 2009:
ask your dermo about the maintanence dose ask your own gp to look at the skin before being given this drug because it tottally reverses in every single place and the dermos leave you for dead and refuse to see you, so get independant person other than dermo to check your skin so their can be no doubt about what is going to happen afterwrards
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Posted 25 Nov 2010 • 1 answer
Posted 7 Nov 2015 • 0 answers
Posted 15 Nov 2015 • 0 answers
Posted 18 Apr 2017 • 0 answers